# SDR USAAF9053

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11291
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE COCKPIT EMERGENCY EXIT FLOOR LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD BATTERY PACK.  OPS CHECKED NORMAL.  (M)
